Communications in Analysis and Geometry

Volume 19 (2011)

Number 2

Convergence of the parabolic complex Monge–Ampère equation on compact Hermitian manifolds

Pages: 277 – 303

DOI: http://dx.doi.org/10.4310/CAG.2011.v19.n2.a2

Author

Matt Gill (Department of Mathematics, University of California at San Diego)

Abstract

We prove $C^\infty$ convergence for suitably normalized solutions of the parabolic complex Monge–Ampère equation oncompact Hermitian manifolds. This provides a parabolic proof of a recent result of Tosatti and Weinkove.

Full Text (PDF format)